# SDR IPXA2020052955920

- Difficulty date: May 29, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Ceiling Panel
- Part number: A2557627000000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE, SEGAFT CARGO CEILING PANEL 152QC DAMAGED 2 SECTIONS.  FABRICATED NEW PANEL IAW 2550-21666-D.
